IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this paper or follow this series

Global Attractors of Non-autonomous Difference Equations

  • David Cheban

    (University of Moldova)

  • Cristiana Mammana

    (University of Macerata)

  • Elisabetta Michetti

    (University of Macerata)

The article is devoted to the study of global attractors of quasi-linear non-autonomous difference equations, in particular we give the conditions for the existence of a compact global attractor. The obtained results are applied to the study of a triangular economic growth model recently developed by Brianzoni S., Mammana C. and Michetti E.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://www.unimc.it/dief/wpaper/wpaper00047/filePaper
Download Restriction: no

Paper provided by Macerata University, Department of Finance and Economic Sciences in its series Working Papers with number 47-2008.

as
in new window

Length:
Date of creation: Oct 2008
Date of revision: Oct 2008
Publication status: Published in Buletinul Academiei de Stiinte a Republicii Moldova. Matematica Number 1(56), Pages 84-104 ISSN 1024-7696.
Handle: RePEc:mcr:wpdief:wpaper00047
Contact details of provider: Postal: Via Crescimbeni, 20 -62100 Macerata
Phone: 0733.258.201
Fax: 0733.258.205
Web page: http://www.unimc.it/dief
Email:


More information through EDIRC

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Bohm, Volker & Kaas, Leo, 2000. "Differential savings, factor shares, and endogenous growth cycles," Journal of Economic Dynamics and Control, Elsevier, vol. 24(5-7), pages 965-980, June.
  2. Brianzoni Serena & Mammana Cristiana & Michetti Elisabetta, 2007. "Complex Dynamics in the Neoclassical Growth Model with Differential Savings and Non-Constant Labor Force Growth," Studies in Nonlinear Dynamics & Econometrics, De Gruyter, vol. 11(3), pages 1-19, September.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:mcr:wpdief:wpaper00047. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Silvana Tartufoli)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.